# SDR YENA2023061600657

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INTERNAL STRUCTURE SECTION CONNECTION LOCATED FR 66 LEVEL STRINGER 23L AT AFT GALLEY AREA: REF. AERO NR 2023-252550 - R&R NEW STRUCTURE SECTION CONNECTION LOCATED FR66 LEVEL STRINGER 23L AT AFT GALLEY AREA I.A.W A320 SRM 51-72-11, A320 SRM 51-42-11 AND DWG E53474250.
